# SDR MWEA97229

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Plug Door
- Condition: Cracked
- Location: Aft Pres Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT PRESSURE BULKHEAD PLUG DOOR CRACKED IN OUTER EDGE PAN RADIUS, APPROX 2.25 INCHES IN LENGTH.  MAINTENANCE REPAIRED PLUG DOOR IAW SRM 52-05 FIG 21.
